# SDR MASA20210105002

- Difficulty date: November 28, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM (UPPER/AFT FLANGE) IN STA FS 280 AND 11 RBL AT PAX CABIN FWD WET AREA.  (W1) (CPAX) FLOOR BEAM FS 280.00 RT WAS REPLACED, PER CRJ900 SRM 51-42-06-001-AO1 PAR 6 AND SRM 51-42-001-001-A01 PAR 8.
